×

zbMATH — the first resource for mathematics

Relative ideals in semigroups. II: The relations of Green. (English) Zbl 0122.26802

MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. H. Clifford, Semigroups containing minimal ideals,American Journal of Mathematics,70 (1948), pp. 521–526. · Zbl 0038.01103
[2] A. H. Clifford andD. D. Miller, RegularD-classes in semigroups,Transactions of the American Mathematical Society,82 (1956), pp. 270–280. · Zbl 0071.02001
[3] A. H. Clifford andG. B. Preston, The Algebraic Theory of Semigroups,Mathematical Surveys 7, American Mathematical Society (Providence, 1961). · Zbl 0111.03403
[4] W. M. Faucett, R. J. Koch andKatsumi Numakura, Complements of maximal ideals in compact semigroups,Duke Mathematical Journal,22 (1955), pp. 655–662. · Zbl 0065.25303
[5] J. A. Green, On the structure of semigroups,Annals of Mathematics,54 (1951), pp. 163–172. · Zbl 0043.25601
[6] R. P. Hunter, Note on Arcs in semigroups,Fundamenta Mathematicae,49 (1961), pp. 233–245. · Zbl 0099.01901
[7] R. J. Koch, On monothetic semigroups,Proceedings of the American Mathematical Society,8 (1957), pp. 397–401. · Zbl 0078.01801
[8] R. J. Koch andA. D. Wallace, Stability in semigroups,Duke Mathematical Journal,24 (1957), pp. 193–196. · Zbl 0218.22003
[9] R. J. Koch andA. D. Wallace, Admissibility of semigroup structures on continua,Transactions of the American Mathematical Society,88 (1958), pp. 177–187. · Zbl 0081.25506
[10] E. S. Lyapin,Semigroups (Moscow, 1960).
[11] W. D. Munn, Semigroups satisfying minimal conditions,Proceedings of the Glasgow Mathematical Association,3 (1957), pp. 145–152. · Zbl 0081.01801
[12] Katsumi Numakura, Theorems on compact totally disconnected semigroups and lattices,Proceedings of the American Mathematical Society,8 (1957), pp. 623–626. · Zbl 0081.25602
[13] G. B. Preston, Matrix representations of semigroups,Quarterly Journal of Mathematics (Oxford Series) (2),9 (1958), pp. 169–178. · Zbl 0094.24301
[14] M. P. Schutzenberger, Sur une representation des demi-groupes,Comptes Rendus Academie des Sciences de Paris,42 (1947), pp. 1907–2908.
[15] E. J. Tully, Representation of a semigroup by transformations of a set (Tulane University dissertation, 1960). · Zbl 0116.25504
[16] E. J. Tully, Representations of a semigroup by transformations acting transitively on a set,American Journal of Mathematics,83 (1961), pp. 533–551. · Zbl 0116.25504
[17] A. D. Wallace, The Rees-Suschkewitsch structure theorem for compact simple semigroups,Proceedings of the National Academy of Sciences,42 (1956), pp. 430–432. · Zbl 0071.25406
[18] A. D. Wallace, Retractions in Semigroups,Pacific Journal of Mathematics,7 (1957), pp. 1413–1517. · Zbl 0079.04001
[19] A. D. Wallace, Relative ideals in semigroups. I (Faucett’s Theorem),Colloquium Mathematicum,9 (1962), pp. 55–61. · Zbl 0100.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.